# SDR 2007UALA02270

- Difficulty date: June 27, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 20,833 hours, 8,169 cycles
- Engine: Iae V2522A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE DISCHARGE LIGHT ILLUMINATED.  REPLACED APU FIRE BOTTLE AND CLEANED APU COMPARTMENT.  NO FURTHER REPEATS SINCE THE ORIGINAL.  UNKNOWN AS WHAT CAUSED THE BOTTLE TO FIRE IN THE FIRST PLACE.
